MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1c284

Медицинская библиотека · The Annals of pharmacotherapy · 2003

Possible captopril-induced toxic epidermal necrolysis.

Alkurtass Delal A, Al-Jazairi Abdulrazaq S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To report a case of toxic epidermal necrolysis (TEN) possibly induced by captopril.

CASE SUMMARY: An 11-week-old boy was referred to our hospital for tetrology of fallot surgical repair, performed on admission day 2. On day 3, the patient developed third-degree heart block, necessitating pacemaker connection and oral theophylline 3 mg/kg 3 times daily. Captopril 1 mg orally twice daily, intravenous furosemide 7 mg every 12 hours, and oral aldactone 7 mg twice daily were started. On day 5, the patient developed scaling erythematous skin lesions. On day 7, his temperature spiked to 37.8 degrees C, and pus discharge from the pacing wire site was noticed. Intravenous vancomycin 80 mg 3 times daily and intravenous ceftazidime 200 mg 3 times daily were initiated. On the same day, captopril was discontinued because we suspected that it had induced the skin reaction. On day 15, the infant's skin problem progressed. The dermatologist diagnosed partial TEN. On that day, theophylline and furosemide were also discontinued. On day 16, the patient still had some blisters, but the skin started to show signs of healing, until complete healing occurred on day 22. The infant was discharged on oral medications: furosemide 7 mg twice daily, aldactone 7 mg twice daily, and enalapril 0.1 mg twice daily. Three weeks later, he was followed up. No recurrences were observed.

CONCLUSIONS

This case suggests captopril induces TEN when combined with other sulfonamide medications. An objective causality assessment revealed that the adverse drug event was possible. Although it is a rare complication, healthcare providers should be familiar with its potential to occur and take appropriate treatment and prevention measures.

Для цитирования: Alkurtass Delal A, Al-Jazairi Abdulrazaq S. Possible captopril-induced toxic epidermal necrolysis.. The Annals of pharmacotherapy. 2003. DOI: 10.1345/aph.1c284.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.